# SDR AALA202205319359

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 5,575 hours, 1,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 1C EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED PASSENGER SEAT 1C EMERGENCY EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19-000-003A.
